MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. PILLOW, HEADREST, GT, 7 INCH

MIZUHO ORTHOPEDIC SYSTEMS, INC. PILLOW, HEADREST, GT, 7 INCH
Model Number 1937
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the hospital has had some facial injuries with the use of the headrest pillows.
 
Additional Manufacturer Narrative
Unable to determine the cause of the reported facial injuries.Not enough information was provided by the customer.This is only the third complaint reported regarding facial injuries with the use of 1937 gentle touch pillow since (b)(6) 2017.
 
Event or Problem Description

Brand Name
PILLOW, HEADREST, GT, 7 INCH
Common Device Name
HEADREST
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9204065
Report Number2921578-2019-00037
Device Sequence Number19609661
Product Code CCX
UDI-Device Identifier00842430101748
UDI-Public00842430101748
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1937
Device Catalogue Number1937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;